# SDR QMLA2017071817069

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 3,109 hours, 9,770 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006123
- Part serial: A1085
- Condition: Making Metal
- Location: Main Rotor
- Part time: 3,412 hours, 11,431 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DECENT, A TRANSMISSION CHIP LIGHT ILLUMINATED ON THE CAUTION WARNING PANEL. DIVERTED TO THE CLOSEST SUITABLE LANDING AREA.   AFTER LANDING AND SHUTDOWN,
